# SDR MYWA110092

- Difficulty date: August 27, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,002 hours, 10,404 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  BLEED TRIP OFF LIGHT ILLUMINATED SHORTLY AFTER TOP OF DESCENT.  C/W AMM TASK 36-11-00-700-802 (ENG BLEED AIR SYS LEAK CHECK WITH APU) FOUND NO LEAKS, FOUND HS VALVE WILL NOT CLOSE COMPLETELY.  REPLACED NR 2 ENGINE HIGH STAGE VALVE, OPS CHECK NORMAL.
